# SDR AALA201808319018

- Difficulty date: August 30, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 62,037 hours, 27,336 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Loose
- Location: Emergency Exit
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT EMERGENCY EXIT DOOR ILLUMINATED IN FLIGHT,  NO CABIN PRESSURE PROBLEMS NOTED. FOUND RIGHT OVERWING EXIT COVER LOOSE.  SECURED THE COVER. OPS CHECKED GOOD.
